# SDR DALA2014123106853

- Difficulty date: December 30, 2014
- Submitted: January 1, 2015
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 69,846 hours, 54,340 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, FOUND EVIDENCE OF POSSIBLE LIGHTNING STRIKE ON THE RT ELEVATOR OTBD T/E. INSPECTED ELEVATOR FOUND LIGHTNING DAMAGE TO OTBD T/E.  REPAIRED RT ELEVATOR OTBD T/E IAW ER/A 531740-14, REV ORIGINAL.
